MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 390MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 390MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.034.558S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.This mre review is for sterilization procedure only part: 04.034.588s, lot: 7488853, manufacturing site: (b)(4), supplier: (b)(6), release to warehouse date: 16.October 2013, expiry date: 01.October 2023.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Non-sterile 04.034.588 / 7488601 was manufactured in us, (b)(4).Manufacturing location: (b)(4), manufacturing date: 24-sep-2013, part number: 04.034.558, 11mm ti cann tibial nail - ex w/prox bend 390mm, lot number: 7488601 (non-sterile), lot quantity: (b)(4), work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance sheet met all inspection acceptance criteria.Inspection sheet, inspect dimensional met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: raw material was not reviewed because the reported complaint condition of ¿removal due to possible infection¿ does not indicate breakage of the nail.Therefore, a dhr review of the raw material would not be pertinent to the reported complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent a hardware removal of one (1) tibial nail and four (4) locking screws.A reamer irrigator aspirator (ria) was done due to possible infection.It appeared that the fracture was healed.It is unknown if there was a surgical delay.The procedure outcome was unknown.There was no patient consequences reported.This report is for one (1) 11mm ti cann tibial nail-ex w/prox bend 390mm-sterile.This is report 1 of 5 for (b)(4).

Brand Name
11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 390MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9445024
Report Number2939274-2019-62613
Device Sequence Number14013828
Product Code JDS
UDI-Device Identifier10886982095404
UDI-Public(01)10886982095404
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model Number04.034.558S
Device Catalogue Number04.034.558S
Device Lot Number7488853
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;